Skip to main content

Gleichverteilte Doppelfolgen und eine Abschätzung der C-Diskrepanz

Uniformly distributed double sequences and an estimation of theC-discrepancy

Abstract

In this paper a criterion forC-uniformly distributed differentiable functions is given by using uniformly distributed double sequences. This criterion allows to find lower bounds of theC-discrepancy of differentiable functions.

This is a preview of subscription content, access via your institution.

Literatur

  1. Van Aardenne-Ehrenfest, T.: Proof of the impossibility of a just distribution of an infinite sequence of points over an interval. Indag. Math.7, 71–76 (1945).

    Google Scholar 

  2. Bergström, V.: Einige Bemerkungen zur Theorie der diophantischen Approximationen. Fysiogr. Sälsk. Lund. Förh.6, no. 13, 1–19 (1936).

    Google Scholar 

  3. Van Der Corput, J. G., undC. Pisot: Sur la discrépance modulo un. Indag. Math.1, 143–153 184–195, 260–269 (1939).

    Google Scholar 

  4. Erdös, P., undP. Turan: On a problem in the theory of uniform distribution I, II. Indag. Math.10, 370–378, 406–413 (1948).

    Google Scholar 

  5. Hlawka, E.: ÜberC-Gleichsverteilung. Ann. Mat. Pura Appl. (IV)49, 311–326 (1960).

    Google Scholar 

  6. Koksma, J. F.: Een algemeene stelling uit de theorie der gelijkmatige verdeeling modulo 1. Mathematica B (Zutphen)11, 7–11 (1942/43).

    Google Scholar 

  7. Roth, K. F.: On irregularities of distribution. Mathematika1, 73–79 (1954).

    Google Scholar 

  8. Schmidt, W. M.: Irregularities of distribution VII. Acta Arith.21, 45–50 (1972).

    Google Scholar 

  9. Kuipers, L., undH. Niederreiter: Uniform Distribution of Sequences. New York. J. Wiley & Sons. 1974.

    Google Scholar 

  10. Weyl, H.: Über die Gleichverteilung von Zahlen mod. Eins. Math. Ann.77, 313–352 (1916).

    Google Scholar 

  11. Kuipers, L.: Continuous and discrete distribution modulo 1. Indag. Math.15, 340–348 (1953).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Taschner, R.J. Gleichverteilte Doppelfolgen und eine Abschätzung der C-Diskrepanz. Monatshefte für Mathematik 88, 321–330 (1979). https://doi.org/10.1007/BF01534250

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01534250